# SDR O2GA2018060886301

- Difficulty date: May 3, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N863UP
- Make and model: Beech B300
- Aircraft serial: FL1063
- Aircraft time: 1,402 hours, 1,196 cycles
- System (JASC): 3400 · Navigation System
- Part: Afd
- Part number: 8223065001
- Part serial: 4724N3
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LEFT AFD FAILURE DURING APPROACH.  AUTOPILOT DISCONNECTED, TAWS, TCAS AND TRANSPONDER ALSO FAILED.  FOLLOWED CHECKLIST AND REVERSIONARY SYSTEM WORKED ON MFD.  APPROXIMATELY 1/4 MILE FROM RUNWAY AFD CAME BACK ONLINE AND ALL FAULTS CLEARED.  MAINTENANCE SWAPPED THE LEFT AND CENTER AFDS WITH NO DEFECTS NOTED. A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
